# SDR DALA2016101607262

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 663 BTW LBL 54 TO 60.  HFEC WAS ACCOMPLISHED AND A CRACK WAS CONFIRMED OF 1.900" LENGTH IAW NDT SPM 06-10-01 .001: THE CRACK WAS STOPPED DRILL IAW SRM 51-00-07 PAR 5. HFEC WAS ACCOMPLISHED IAW NDT SPM 06-10-01 .001 AND NO CRACKS WERE FOUND AFTER STOP DRILL. THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55 REPAIR 4.
